# SDR 2003UALA00913

- Difficulty date: November 28, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 33,716 hours, 12,264 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Structure
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR HAD 3 AREAS OF WATER INGRESS.  ALL AREAS ABOUT 1 INCH BY 1 INCH IN SIZE.  TWO AREAS ON UPPER SURFACE:  1 LOCATED 98 INCHES FROM I/B EDGE & 2.5 INCHES FROM T/E, & 1 AT 177 INCHES FROM T/E & 10.5 INCHES FROM T/E, ONE AREA ON LWR SKIN 53 INCHES FROM I/B EDGE, & 4 INCHES FROM T/E.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED PER SRM 55-21-11 REP 5E, PG 226, FIG 205, SHEET 3 & 4.
